# SDR FDEA202506241036

- Difficulty date: June 24, 2025
- Submitted: June 24, 2025
- Operation: Air carrier
- Aircraft: N770FD
- Make and model: Boeing 757222
- Aircraft serial: 24743
- Aircraft time: 84,464 hours, 34,173 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING WRI 25-60/8622 FOUND L1 DOOR  DIFFICULT TO CLOSE FROM INSIDE, WEAR NOTED ON LATCH  CAMS.    CHECKED OPERATION OF L1 DOOR, CLEANED AND LUBED L1 DOOR. DOOR OPERATES NORMALLY. OK FOR SERVICE. REF F.I.M. 52-11-00,
